# SDR AALA991942

- Difficulty date: December 17, 1999
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N871AA
- Make and model: Boeing 727223
- Aircraft serial: 21383
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001141
- Condition: Inoperative
- Location: Aft Stairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, AFT AIRSTAIRS EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED AFT AIR STAIRS EMERGENCY EXIT LIGHT ASSEMLBY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
